On a theorem of AX

Research output: Contribution to journalArticle

3 Scopus citations


We show that in the case of affine and complete algebraic varieties over an algebraically closed field of zero characteristics any endomorphism of such a variety, that is injective on the complement to a subvariety of codimension 2, is an automorphism.

Original languageEnglish (US)
Pages (from-to)975-977
Number of pages3
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Apr 2005


ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this